Skip to Content

Can Benicar cause you to gain weight?

Responses (1)

Rajive Goel 28 Jun 2010

It is has not been reported as one of the rare or common side effects of taking Benicar, however Also, if you are noticing weight gain while taking Benicar, talk to your healthcare provider. He or she can give you other suggestions for dealing with any weight gain. If the weight gain continues, he or she may also recommend other lifestyle choices or possibly switching to another blood pressure medicine. Hope this helps?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can you gain weight taking flexerill?

Posted 7 Jul 2010 1 answer

Can Benicar HCT cause an elongated uvula?

Posted 19 Jul 2010 1 answer

Benicar HCT - any one get headaches from benicar?

Posted 3 Jul 2013 1 answer

Lovan for bulimia? Weight changes?

Posted 17 Jan 2015 1 answer

Mirena and weight gzin?

Posted 11 Nov 2015 1 answer